RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 3, Pages 594–605 (Mi tvp4639)  

Short Communications

Weak convergence theorem for ergodic distribution of stochastic process with a discrete interference of change and generalized reflecting barrier

R. Alieva, T. Khanievab, B. Geverb

a Azerbaijan National Academy of Aviation
b TOBB Economy and Technology University, Ankara

DOI: https://doi.org/10.4213/tvp4639

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:3, 502–513

Bibliographic databases:

Received: 26.03.2013
Revised: 03.12.2014

Citation: R. Aliev, T. Khaniev, B. Gever, “Weak convergence theorem for ergodic distribution of stochastic process with a discrete interference of change and generalized reflecting barrier”, Teor. Veroyatnost. i Primenen., 60:3 (2015), 594–605; Theory Probab. Appl., 60:3 (2016), 502–513

Citation in format AMSBIB
\Bibitem{AliKhaGev15}
\by R.~Aliev, T.~Khaniev, B.~Gever
\paper Weak convergence theorem for ergodic distribution of stochastic process with a discrete interference of change and generalized reflecting barrier
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 3
\pages 594--605
\mathnet{http://mi.mathnet.ru/tvp4639}
\crossref{https://doi.org/10.4213/tvp4639}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568794}
\elib{http://elibrary.ru/item.asp?id=24850803}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 3
\pages 502--513
\crossref{https://doi.org/10.1137/S0040585X97T987806}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391112700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84988499095}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4639
  • https://doi.org/10.4213/tvp4639
  • http://mi.mathnet.ru/eng/tvp/v60/i3/p594

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:159
    Full text:34
    References:34
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019